Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 84, NWS Nashville, TN

June 15, 2016Giles County, Lawrence County, Marshall County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 15, 2016, 5:36 PM CDT for Giles County, Lawrence County, Marshall County, Tennessee. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2016, 5:36 PM CDT (22:36 UTC)
Expired
Jun 15, 2016, 6:00 PM CDT
In force
24 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Giles County, TN, Lawrence County, TN, Marshall County, TN

The radar

The Northeast Alabama radar (KHTX), 87 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 5:39 PM CDTTSTM WND DMGPulaski, TNA FEW TREES DOWN THROUGHOUT THE COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 12:39 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
307 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

025 
WUUS54 KOHX 152236
SVROHX
TNC055-099-117-152300-
/O.NEW.KOHX.SV.W.0084.160615T2236Z-160615T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
536 PM CDT WED JUN 15 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN MARSHALL COUNTY IN MIDDLE TENNESSEE...
  GILES COUNTY IN MIDDLE TENNESSEE...

* UNTIL 600 PM CDT

* AT 535 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 10 MILES WEST OF PETERSBURG TO 10 MILES SOUTHEAST OF
  LAWRENCEBURG...MOVING SOUTH AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LAWRENCEBURG...PULASKI...ARDMORE...CORNERSVILLE...ELKTON...
  MINOR HILL...GOODSPRING...FRANKEWING AND PROSPECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. TREES WERE BLOWN DOWN AND POWER OUTAGES HAVE BEEN
REPORTED IN PULASKI ALREADY. 

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3500 8728 3526 8734 3543 8683 3528 8672
      3525 8675 3526 8683 3499 8684
TIME...MOT...LOC 2235Z 337DEG 34KT 3528 8682 3511 8725 

HAIL...<.75IN
WIND...60MPH
 
$$

AL
1 follow-up statement
761 
WWUS54 KOHX 152301
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
601 PM CDT WED JUN 15 2016

TNC055-099-117-152311-
/O.EXP.KOHX.SV.W.0084.000000T0000Z-160615T2300Z/
LAWRENCE TN-MARSHALL TN-GILES TN-
601 PM CDT WED JUN 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAWRENCE...
SOUTHWESTERN MARSHALL AND GILES COUNTIES HAS EXPIRED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER, STRONG
STORMS REMAIN IN THE AREA, SO PLEASE REPORT ANY DAMAGING WINDS TO
LOCAL LAW ENFORCEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL TENNESSEE.

LAT...LON 3500 8728 3526 8734 3543 8683 3528 8672
      3525 8675 3526 8683 3499 8684
TIME...MOT...LOC 2300Z 337DEG 34KT 3528 8682 3511 8725 

$$

AL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:32 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jun 15, 3:32 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
332 PM CDT WED JUN 15 2016

.DISCUSSION...

Strong to severe thunderstorms now into our northwestern portions of
the cwa. Dewpoints in the 70s have allowed cape values to climb to
high levels this afternoon. In the mid and upper levels, pva is
helping to drive these storms as an impulse rides southeastward. 850
mb flow is rather light with only 15 to 20 kts indicated.
Nevertheless, these storms carry some height with them and a few
wind damage reports have been received over the past few hours.

HRRR seems to be handling this convection rather well. It indicates
that this activity should be rather progressive as it moves to the
southeast. Overnight...airmass will become more stable with time and
will therefore lower pops down to 20 to 30 percent after midnight.
Otw, will definitely include a pre evening period and tailor the
pops to the recent radar trends.

On Thursday, thermal troughing will lean more toward ridging as +23c
850 mb temps spread across the area. Northerly mid and upper level
flow looks disturbance free during the day with stronger low level
subsidence during the afternoon. However, with the activity
potentially becoming active again by evening, will still include a
slight chance of thunderstorms. Then on Thursday night, a frontal
boundary will be on approach. Given the heat in place, one would
think that reasonably high pops would be needed. However...mid level
temps are rather warm and the atmosphere looks capped. Question is,
will the boundary be strong enough to bust the cap and tap into the
impressively high cape values.  Latest spc day 2 info keeps the
slight risk to our east, where the better forcing along the boundary
resides. Will continue to carry low pops for showers and tstms.

Behind Thursday nights fropa, the drier air looks as though it will
win out by Friday and Friday nt.

For the near term temps, the heat on Thursday will definitely be on.
Will go mid to upper 90s for much of the area west of the Plateau.
We'll then cool it off a good 8 degrees or so on Friday.

In the ext fcst, gfs and euro solutions match up rather favorably.
A large shield of upper ridging looks as though it will dominate
much of the central and southern U.S.. The positioning of the axis
will pinwheel from the nations interior and elongate w-e over the
southern tier by Monday. Thankfully, The upper high center will
remain over the desert southwest and will put a hold on any
impressive thermal ridging across the southeastern U.S.. Thus, hot
and dry for the extended, but not too terrible and no heat
advisories are expected at this time. Dewpoints will be tolerable.

By late in the extended, w-e ridging will become suppressed and the
pattern will morph into more of a height elevated northwesterly flow
regime. With weak boundaries moving our way late in the extended,
will include low shower and thunderstorm chances by Wednesday.

&&

.AVIATION...
18Z TAF DISCUSSION.

A line of showers and thunderstorms has developed NW of KCKV. This
line will push SEWD over the next several hours and likely affect
all 3 of our mid-state terminals through 00Z this evening. Gusty
winds and reduced vis are the mostly likely effects from this line
for a couple of hours at each terminal. Have tried to time this
line out with TEMPOs for KCKV/KBNA and will AMD later for KCSV as
the line closes in on I-65.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      71  96  72  88  68 /  40  20  20  10   0
Clarksville    72  96  70  87  66 /  30  20  20  10   0
Crossville     70  89  66  80  63 /  50  20  20  10   0
Columbia       71  96  72  89  68 /  50  20  20  20   0
Lawrenceburg   71  96  71  89  67 /  50  20  20  20   0
Waverly        71  95  71  87  66 /  40  20  20  10   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......21
AVIATION........Unger
Hazardous weather outlook, Jun 15, 12:55 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1255 PM CDT WED JUN 15 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-161800-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
1255 PM CDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A LINE OF SHOWERS AND THUNDERSTORMS WILL PROVIDE AN OPPORTUNITY
FOR DAMAGING STRAIGHT LINE WINDS THIS AFTERNOON FOR MOST OF MIDDLE
TENNESSEE. THE LINE WILL BREAK ACROSS THE TENNESSEE RIVER AROUND
130 PM AND MOVE SWIFTLY THROUGH THE MID-STATE, LIKELY EXITING BY
7 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT. A
FEW STORMS COULD BE STRONG OR POSSIBLY SEVERE WITH DAMAGING WIND
GUSTS BEING THE MAIN THREAT.

HEAT INDEX VALUES WILL AGAIN RISE INTO THE UPPER 90S TO LOW 100S
ACROSS MUCH OF MIDDLE TENNESSEE ON THURSDAY. PROLONGED OUTDOOR
EXPOSURE COULD RESULT IN HEAT EXHAUSTION OR HEAT STROKE IF
PRECAUTIONS ARE NOT TAKEN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND MAY BECOME
NECESSARY AGAIN THURSDAY NIGHT.

27

In the hours before

Local storm report, Jun 15, 5:10 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
510 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     SMYRNA                  35.98N  86.52W
06/15/2016                   RUTHERFORD         TN   FACEBOOK

            SEVERAL REPORTS OF TREES DOWN IN SMYRNA

&&

EVENT NUMBER OHX1600568

JACKSON
Local storm report, Jun 15, 5:15 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
515 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     TSTM WND DMG     2 W GREEN HILL          36.23N  86.61W
06/15/2016                   DAVIDSON           TN   NWS EMPLOYEE

            NUMEROUS TREES AND LIMBS DOWN IN BRANDYWINE SUBDIVISION

&&

EVENT NUMBER OHX1600569

JACKSON
Local storm report, Jun 15, 5:17 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
517 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TSTM WND DMG     3 SW MOUNT JULIET       36.18N  86.56W
06/15/2016                   WILSON             TN   FACEBOOK

            IMAGE OF A LARGE TREE DOWN

&&

EVENT NUMBER OHX1600570

JACKSON
Local storm report, Jun 15, 5:23 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
523 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     GREEN HILL              36.23N  86.57W
06/15/2016                   WILSON             TN   NWS EMPLOYEE

            A TREE WAS SPLIT ALONG BIG HORN DRIVE. NUMEROUS
            BRANCHES WERE BLOWN DOWN ALONG SAUNDERSVILLE ROAD AND A
            FLAGPOLE WAS BENT ON MATTERHORN DRIVE.

&&

EVENT NUMBER OHX1600571

SH
Special weather statement, Jun 15, 5:30 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
530 PM CDT WED JUN 15 2016

TNZ058-060-061-093>095-152315-
LEWIS TN-WAYNE TN-LAWRENCE TN-GILES TN-MARSHALL TN-MAURY TN-
530 PM CDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE...WESTERN MARSHALL...
GILES...WAYNE...SOUTHERN LEWIS AND SOUTHERN MAURY COUNTIES UNTIL 615
PM CDT...

AT 527 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES SOUTHEAST OF SHELBYVILLE TO LORETTO.
MOVEMENT WAS SOUTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS...ALONG
WITH TORRENTIAL DOWNPOURS THAT WILL CAUSE PONDING OF WATER IN
NORMALLY FLOOD PRONE LOW LYING AREAS. MANY AREAS IN SOUTHWEST MIDDLE
TENNESSEE HAVE LIKELY SEEN BETWEEN ONE AND TWO INCHES OF RAIN, AND
ANOTHER INCH OR SO IS POSSIBLE THROUGH 600 PM THIS EVENING.

LOCATIONS IMPACTED INCLUDE...
LEWISBURG...LAWRENCEBURG...PULASKI...WAYNESBORO...MOUNT PLEASANT...
LORETTO...COLLINWOOD...SUMMERTOWN...CLIFTON...ARDMORE...
CORNERSVILLE...ST.
JOSEPH...ELKTON...MINOR HILL...ETHRIDGE...LYNNVILLE...GOODSPRING...IRON
CITY...WESTPOINT AND FRANKEWING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL TENNESSEE.

LAT...LON 3501 8799 3529 8798 3530 8801 3539 8801
      3551 8723 3564 8680 3529 8670 3525 8675
      3526 8683 3499 8684
TIME...MOT...LOC 2227Z 284DEG 73KT 3541 8640 3509 8744

19
Special weather statement, Jun 15, 5:36 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
536 PM CDT WED JUN 15 2016

TNZ010-011-032>034-065-066-152315-
OVERTON TN-WHITE TN-PICKETT TN-CUMBERLAND TN-FENTRESS TN-PUTNAM TN-
CLAY TN-
536 PM CDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITE...NORTHEASTERN
CLAY...PICKETT...WESTERN FENTRESS...PUTNAM...OVERTON AND NORTHWESTERN
CUMBERLAND COUNTIES UNTIL 615 PM CDT...

AT 533 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES EAST OF CELINA TO NEAR COOKEVILLE.
MOVEMENT WAS EAST AT 35 MPH.

WIND GUSTS OF 40 MPH OR GREATER WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...LIVINGSTON...JAMESTOWN...BYRDSTOWN...ALGOOD...
MONTEREY...PLEASANT HILL...RICKMAN...WOLF RIVER DOCK...
STANDING STONE STATE PARK...PALL MALL...DALE HOLLOW LAKE...
GRIMSLEY AND CLARKRANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL TENNESSEE.

LAT...LON 3660 8481 3586 8518 3609 8558 3626 8552
      3629 8549 3633 8550 3662 8539 3663 8523
TIME...MOT...LOC 2233Z 291DEG 27KT 3656 8535 3609 8548

19

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 2:14 PM CDTSevere Thunderstorm WarningOHXHouston, Stewart46 min
Jun 15, 2:46 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart44 min
Jun 15, 2:58 PM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Montgomery, Stewart47 min
Jun 15, 3:24 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Montgomery, Robertson36 min
Jun 15, 3:29 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson31 min
Jun 15, 3:37 PM CDTSpecial Weather StatementOHXHumphreys38 min
Jun 15, 3:52 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner, Wilson38 min
Jun 15, 4:01 PM CDTSpecial Weather StatementOHXMaury, Williamson44 min
Jun 15, 4:03 PM CDTSpecial Weather StatementOHXHickman, Lewis, Perry42 min
Jun 15, 4:24 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Sumner, Wilson36 min
Jun 15, 4:26 PM CDTSpecial Weather StatementOHXMacon, Smith, Trousdale49 min
Jun 15, 4:32 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson28 min
Jun 15, 4:37 PM CDTSpecial Weather StatementOHXLawrence, Wayne38 min
Jun 15, 4:39 PM CDTSpecial Weather StatementOHXMarshall, Maury51 min
Jun 15, 4:45 PM CDTSpecial Weather StatementOHXHickman, Lewis, Perry45 min
Jun 15, 4:53 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford, Warren, Wilson37 min
Jun 15, 4:56 PM CDTSpecial Weather StatementOHXClay, DeKalb, Jackson, Putnam, Smith49 min
Jun 15, 5:01 PM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, Smith, Warren, White29 min
Jun 15, 5:18 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall27 min
Jun 15, 5:23 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne37 min
Jun 15, 5:27 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Grundy, Rutherford, Warren48 min
Jun 15, 5:29 PM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, Van Buren, Warren, White31 min
Jun 15, 5:30 PM CDTSpecial Weather StatementOHXGiles, Lawrence, Marshall, Wayne45 min
Jun 15, 5:36 PM CDTSpecial Weather StatementOHXFentress, Overton, Pickett, Putnam39 min
Jun 15, 5:39 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall21 min
Jun 15, 5:54 PM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Grundy, Van Buren, Warren51 min
Jun 15, 6:00 PM CDTSpecial Weather StatementOHXCumberland, White30 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.